# SDR USAA950567

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 807-845
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH DIAMETER AND 3 INCH DIAMETER SPOTS OF CORROSION 40 TO 50 PERCENT LOSS TO .375 INCH DIAMETER 100 PERCENT LOSS 3 INCH BY 4 INCH CORROSION BS 807 TO BS 845 ON DOOR SILL BELOW AFT CARGO DOOR.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
